# SDR HEEA086667

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,227 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: Quill
- Component: Quill
- Component part number: 204040379003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR QUILL ASSY SEAL LEAKS. IN REPAIR.
